T Nation

Help with Prop Cycle


#1

So, I started my test prop cycle on Sunday. The plan was to run 100 mg EoD ( a little low, i know, but first time running prop and i've heard ED is pretty rough), along with 50 mg anavar for 8 weeks, the anavar only being the first 6 weeks. Well, i'm not sure if I got a bad dose, or if I'm just really sensitive to it, but I got super sick the first time I took it and still feel awful. Not to mention the incredible soreness that came 12 hours after the shot.

Would I be better of running Test E instead of the Prop? If so, is it okay to stop taking the prop, keep taking the var, and wait until the E comes in? Before anyone asks, I decided to take prop due to the shorter clearance time, as I get drug tested. Or would I be better off taking a lower dose of the Prop, like 50 mg EoD, and slowly working up to see if my body acclimates?


#2

I must admit I felt pretty shit whilst doing a prop/ winstrol cycle. I put it down to the winstrol, headaches every single day. I suppose I could’ve tried more ibuprofen and toughed it out, but even after ditching the winny for a week, prop only I still got headaches though not as bad.

Prop at 100mg/ml gives me PIP in the quads, every where else a little PIP but I feel is manageable. I am going to dilute my next Prop with filtered oil(I home brew)so it is 50mg/ml,from what I hear it is painless(though you need to inject twice as much) Might be worth trying some 50mg/ml Prop if you can buy or brew it yourself. Walking around like a human pincushion with PIP from prop is not fun.


#3

[quote]lifter300 wrote:
So, I started my test prop cycle on Sunday. The plan was to run 100 mg EoD ( a little low, i know, but first time running prop and i’ve heard ED is pretty rough), along with 50 mg anavar for 8 weeks, the anavar only being the first 6 weeks. Well, i’m not sure if I got a bad dose, or if I’m just really sensitive to it, but I got super sick the first time I took it and still feel awful. Not to mention the incredible soreness that came 12 hours after the shot.

[/quote]

Sounds like too quick a reaction to be an infection. You probably hit the lymphatic system and squirted a whole lot of oil into a lymphatic vessel. That’s my guess.

You’d be better off not pinning in the same place again. The ester has nothing to do with it.

Sure why not.

[quote]

Before anyone asks, I decided to take prop due to the shorter clearance time, as I get drug tested. Or would I be better off taking a lower dose of the Prop, like 50 mg EoD, and slowly working up to see if my body acclimates?[/quote]

I’d try to figure out what caused the reaction. If it’s regular PIP from oil dilute it. If it’s an infection seek medical attention unless you’re willing to lance and drain it yourself. If you hit the lymphatic system don’t pin there again. No one can advise you what to do unless we know what the problem was.